Alert archive / Wisconsin / Small Craft Advisories in 2018

Small Craft Advisory 36, NWS Green Bay, WI

April 29, 2018

NWS Green Bay, WI issued this small craft advisory at Apr 29, 2018, 3:36 PM CDT. It took effect at Apr 30, 2018, 10:00 AM CDT. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2018, 3:36 PM CDT (20:36 UTC)
In effect from
Apr 30, 2018, 10:00 AM CDT
Expired
May 2, 2018, 4:18 AM CDT
In force
42 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

481 
WHUS73 KGRB 292036
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
336 PM CDT Sun Apr 29 2018

LMZ521-522-541>543-300445-
/O.NEW.KGRB.SC.Y.0036.180430T1500Z-180502T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
336 PM CDT Sun Apr 29 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM MONDAY TO 1 AM CDT
WEDNESDAY...

The National Weather Service in Green Bay has issued a Small
Craft Advisory, which is in effect from 10 AM Monday to 1 AM CDT
Wednesday. 

* WINDS...South increasing to 15 to 25 kts by mid morning Monday
  and continue through Monday night. Veering southwest on 
  Tuesday.|

* WAVES...Building to 5 to 8 ft on the lake and 2 to 4 ft on the
  Bay in ice free areas on Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
10 follow-up statements
692 
WHUS73 KGRB 300121
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
821 PM CDT Sun Apr 29 2018

LMZ521-522-541>543-300930-
/O.CON.KGRB.SC.Y.0036.180430T1500Z-180502T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
821 PM CDT Sun Apr 29 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM MONDAY TO
1 AM CDT WEDNESDAY...

* WINDS...South increasing to 15 to 25 kts by mid morning Monday 
  and continue through Monday night. Veering southwest on 
  Tuesday.| 

* WAVES...Building to 5 to 8 ft on the lake and 2 to 4 ft on the 
  Bay in ice free areas on Monday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
456 
WHUS73 KGRB 300937
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
437 AM CDT Mon Apr 30 2018

LMZ521-522-541>543-301745-
/O.EXT.KGRB.SC.Y.0036.180430T1500Z-180502T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
437 AM CDT Mon Apr 30 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
7 AM CDT WEDNESDAY...

* WINDS...South to southwest increasing to 15 to 25 kts later this
  morning, and continuing through Tuesday night. 

* WAVES...Building to 4 to 7 ft on the lake and 2 to 4 ft on the
  ice-free portions of the bay. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
TSK
459 
WHUS73 KGRB 301614
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1114 AM CDT Mon Apr 30 2018

LMZ521-522-541>543-010015-
/O.CON.KGRB.SC.Y.0036.000000T0000Z-180502T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1114 AM CDT Mon Apr 30 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

* WINDS...South 15 to 25 kts. Gusts to 30 knots today. Wind
  becoming southwest 

* WAVES...Building to 4 to 7 ft on the lake and 2 to 4 ft on the 
  ice-free portions of the bay. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

Bersch
885 
WHUS73 KGRB 302116
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
416 PM CDT Mon Apr 30 2018

LMZ521-522-541>543-010530-
/O.CON.KGRB.SC.Y.0036.000000T0000Z-180502T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
416 PM CDT Mon Apr 30 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

* WINDS...South 15 to 25 kts. Gusts to 30 knots. Wind becoming
  southwest Tuesday.

* WAVES...Building to 4 to 7 ft on the lake and 2 to 4 ft on the 
  ice-free portions of the bay. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
006 
WHUS73 KGRB 010130
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
830 PM CDT Mon Apr 30 2018

LMZ521-522-541>543-010930-
/O.CON.KGRB.SC.Y.0036.000000T0000Z-180502T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
830 PM CDT Mon Apr 30 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

* WINDS...South 15 to 25 kts. Gusts to 30 knots. Wind becoming 
  southwest Tuesday. 

* WAVES...5 to 8 ft on the lake and 2 to 4 ft on the ice- free 
  portions of the bay. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
946 
WHUS73 KGRB 010926
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
426 AM CDT Tue May 1 2018

LMZ521-522-541>543-011730-
/O.CON.KGRB.SC.Y.0036.000000T0000Z-180502T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
426 AM CDT Tue May 1 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

* WINDS...South 15 to 25 kts. Gusts to 30 knots. Wind becoming 
  southwest Tuesday. 

* WAVES...4 to 7 ft on the lake and 2 to 4 ft on the ice- free 
  portions of the bay. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
950 
WHUS73 KGRB 011524
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1024 AM CDT Tue May 1 2018

LMZ521-522-541>543-012330-
/O.CON.KGRB.SC.Y.0036.000000T0000Z-180502T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1024 AM CDT Tue May 1 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

* WINDS...South to southwest 15 to 25 knots.
  

* WAVES...4 to 7 feet on the lake and 2 to 4 feet on the ice- 
  free portions of the bay. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
139 
WHUS73 KGRB 012116
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
416 PM CDT Tue May 1 2018

LMZ521-522-541>543-020530-
/O.CON.KGRB.SC.Y.0036.000000T0000Z-180502T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
416 PM CDT Tue May 1 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

* WINDS...South to southwest 15 to 25 knots through tonight...then
  subsiding to 10 to 15 kts on Wedneday. 

* WAVES...5 to 8 feet on the lake and 2 to 4 feet on the ice- free
  portions of the bay for tonight...slowly subsiding on Wednesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
503 
WHUS73 KGRB 020222
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
922 PM CDT Tue May 1 2018

LMZ521-522-541>543-021030-
/O.CON.KGRB.SC.Y.0036.000000T0000Z-180502T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
922 PM CDT Tue May 1 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

* WINDS...South to southwest 15 to 25 knots through tonight... 
  then subsiding to 10 to 15 kts on Wedneday. 

* WAVES...5 to 8 feet on the lake and 2 to 4 feet on the ice- 
  free portions of the bay for tonight...slowly subsiding on 
  Wednesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
899 
WHUS73 KGRB 020918
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
418 AM CDT Wed May 2 2018

LMZ521-522-541>543-021030-
/O.CAN.KGRB.SC.Y.0036.000000T0000Z-180502T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
418 AM CDT Wed May 2 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Green Bay has cancelled the Small
Craft Advisory. 

Winds and waves have diminished.  

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 2:51 PM CDT, 45 minutes earlier.

Area forecast discussion, Apr 29, 2:51 PM CDT, 45 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
251 PM CDT Sun Apr 29 2018

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Monday
Issued at 251 PM CDT Sun Apr 29 2018

The main concern continues to be high river levels, especially
over the Wolf where flood warnings are still in effect. Secondary
concerns to be when/where any precipitation chances to occur on
Monday.

A broad ridge of high pressure continues to dominate the Great
Lakes region this afternoon. Visible satellite imagery again
showed no clouds to be found.

The surface ridge slides to the east tonight and allows for a
return flow to develop across WI overnight. As this occurs, some
high clouds may push toward central WI toward daybreak. Otherwise,
mainly clear skies and milder conditions can be expected. Look for
min temperatures to range from 35-40 degrees over most of the
forecast area. A surge of WAA overspreads WI on Monday with help
from a gusty south-southwest wind. The air mass is still initially
dry, thus despite an increase in isentropic lift, it does not
appear the atmosphere can saturate enough to generate any rain
showers. Temperatures are forecast to reach around 60 degrees near
Lake MI, upper 60s to middle 70s for the rest of northeast WI.

.LONG TERM...Monday Night Through Sunday
Issued at 251 PM CDT Sun Apr 29 2018

An active pattern takes shape during the middle part of the week
as a cold front moves through a moist/unstable air mass, followed
by the passage of an upper trough. Once this system departs,
northeast WI is left with a northwest flow with cooler/drier
conditions headed into next weekend. The main concern remains the
high river levels at the Wisconsin, Wolf and Menominee with the
additional precipitation.

Prevailing south-southwest winds will continue to send increasing
moisture into WI with dew points climbing into the upper 40s to
around 50 degrees Monday night. Do not see much of any forcing
mechanisms (either at the surface at aloft), so anticipate the
vast majority of the forecast area to be dry. Perhaps a stray
shower or sprinkle possible toward morning as the better moisture
arrives. Otherwise, mostly cloudy skies to prevail with min
temperatures mainly in the 50-55 degree range, slightly cooler
near Lake MI. Precipitation chances start to rise on Tuesday,
especially across central WI as a cold front enters northwest WI
by 00Z Wednesday. Enough instability to be in place (Capes around
1K J/KG, sub-zero LI's and steep mid-level lapse rates) to justify
carrying thunder in the forecast. Anticipate stronger storms to be
located farther to our southwest where deeper moisture/stronger
instability to exist. Tuesday will also be a breezy day with
sustained winds of 15 to 25 mph and gusts of 25 to 30 mph. Max
temperatures to be in the middle to upper 60s near Lake MI, lower
70s north-central WI and middle 70s elsewhere.

The cold front pushes across WI Tuesday night and will be the
focus for additional showers/thunderstorms. The steadier rain may
not reach eastern WI until after midnight with the precipitation
trending down across north-central WI. As the front bisects the
area Tuesday night, this will bring a wide range in temperatures
with lower to middle 40s far north-central, but lower to middle
50s across eastern WI. There continues to be some model dispute as
to where this cold front will stall as it bumps up against a
strong subtropical high pressure over the southeast CONUS. The NAM
stalls the front the earliest across central WI as opposed to
southern WI preferred by most of the other models. This would make
a huge impact on pops across northeast WI. Max temperatures on
Wednesday will cool a bit with readings in the lower to middle 60s
north-central WI/near Lake MI, middle 60s to around 70 degrees
elsewhere.

Showers/few thunderstorms are expected to remain focused over the
southern half of WI Wednesday night into Thursday as a couple
waves of low pressure ride along the quasi-stationary front. In
addition, there will also be several shortwaves moving northeast
through the area within the southwest flow aloft and some mid-
level frontogenetical forcing along/north of the front. Meanwhile,
the north may not see much precipitation with weak high pressure
over northern sections of the Great Lakes. Max temperatures on
Thursday will continue to slowly cool with readings in the lower
to middle 60s north-central/lakeshore, middle to upper 60s for
everyone else.

Rain shower chances to continue into Thursday night as the primary
upper trough lifts northeast into the western Great Lakes region.
This includes northern WI as better mid-level forcing to impact
the entire forecast area. We cannot even rule out a few showers
lingering into Friday morning before we finally begin to dry out
Friday afternoon. Max temperatures on Friday to be closer to
seasonal norms. A northwest flow aloft is forecast over WI for the
end of the week. Weak high pressure should be in our vicinity,
thus dry conditions are anticipated along with temperatures
holding close to normal.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1210 PM CDT Sun Apr 29 2018

Good flying conditions will continue this afternoon as high
pressure slides across the Great Lakes. South to southwest winds
will begin to increase this afternoon, but gusts should only reach
15 to 20 knots, highest across central WI. Mid clouds will
increase over the area overnight into Monday, but VFR conditions
will prevail.

The only aviation concern will be LLWS which is expected to
develop toward midnight across north central and central WI, then
spread to the eastern TAF sites overnight, as southwest winds
increase to between 35-40 knots between 1000-2000 feet. The LLWS
threat is expected to diminish mid-late Monday morning as south to
southwest winds at the surface gust between 25 and 30 knots.
&&

.FIRE WEATHER...
Issued at 251 PM CDT Sun Apr 29 2018

An increase in winds from the south-southwest is expected on
Monday with sustained speeds of 13 to 18 mph and gusts over 30
mph. However, low-level moisture will be on the increase, with
minimum relative humidity only dropping to 30 to 40 percent in
the sandy soil regions. Despite increasing moisture, elevated fire
weather conditions will persist. The gusty winds could result in
sporadic power line fires.
&&

.HYDROLOGY...
Issued at 251 PM CDT Sun Apr 29 2018

River levels for the most part have leveled off or have begun to
fall due to dry conditions. The Wolf River remains the main focus
with a couple of Flood Warnings still in effect. A concern will be
the increase in showers and thunderstorms toward mid-week. Any
significant precipitation may cause rivers to start to rise once
again.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kallas
LONG TERM......Kallas
AVIATION.......Bersch
FIRE WEATHER...Kallas
HYDROLOGY......Kallas
Hazardous weather outlook, Apr 29, 3:06 PM CDT, 30 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
306 PM CDT Sun Apr 29 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-302015-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
306 PM CDT Sun Apr 29 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Property owners along the Wolf River should continue to monitor
high water levels, as Flood Warnings remain in effect at Shiocton
and New London.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Most river levels across the area have crested or are falling,
but flooding continues along parts of the Wolf River. Anyone with
river interests should pay close attention to water levels and
the latest hydrologic forecasts.

Elevated fire weather conditions will continue on Monday. Even
though relative humidity will not be as low, winds will be much
stronger, with gusts as high as 30 to 35 mph. Sporadic power line
fires will be possible.

There is a chance of thunderstorms at times from Tuesday
afternoon through Thursday night. A few storms on Tuesday
afternoon and evening could produce gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-302015-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
306 PM CDT Sun Apr 29 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Hazardous conditions for small craft are possible on Lake
Michigan from Monday through Tuesday night due to persistent
south winds and building waves. Thunderstorms may also pose a
hazard to mariners at times from Tuesday afternoon through
Thursday night.

AK

In the hours before

Special weather statement, Apr 29, 3:10 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Green Bay WI
310 PM CDT Sun Apr 29 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-300400-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
310 PM CDT Sun Apr 29 2018

...ELEVATED FIRE WEATHER CONDITIONS EXPECTED DUE TO STRONG WINDS
ON MONDAY...

Winds are forecast to increase on Monday, with sustained speeds
of 13 to 18 mph and gusts to 30 to 35 mph. The gusty winds could
result in sporadic power line fires. Low-level moisture will be
on the increase, with minimum relative humidity only dropping to
30 to 40 percent in the sandy soil regions. Despite increasing
moisture, elevated fire weather conditions will persist due to the
strong winds.

Residents of central and northeast Wisconsin should not attempt to
burn yard debris on Monday, as the fire could easily get out of
control. Outdoor enthusiasts should also use caution with vehicles
or equipment that can throw a spark and ignite a fire.

AK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 9:06 PM CDTRiver Flood AdvisoryGRBFlorence, Marinette39 hr
Apr 28, 9:06 PM CDTRiver Flood AdvisoryGRBMarinette4 days
Apr 28, 9:06 PM CDTRiver Flood AdvisoryGRBMarinette4 days
Apr 28, 9:12 PM CDTRiver Flood AdvisoryGRBFlorence, Marinette4 days
Apr 28, 9:12 PM CDTRiver Flood AdvisoryGRBFlorence, Marinette4 days

Nearby

Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.